L 2 vector bundle valued forms and the Laplace-Beltrami operator
Rendiconti del Seminario Matematico della Università di Padova, Volume 76  (1986), p. 119-135
@article{RSMUP_1986__76__119_0,
     author = {Ricci, Francesco},
     title = {$L^2$ vector bundle valued forms and the Laplace-Beltrami operator},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     pages = {119-135},
     zbl = {0611.58050},
     mrnumber = {881564},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__76__119_0}
}
Ricci, Francesco. $L^2$ vector bundle valued forms and the Laplace-Beltrami operator. Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986) , pp. 119-135. http://www.numdam.org/item/RSMUP_1986__76__119_0/

[AV] A. Andreotti - E. Vesentini, Sopra un teorema di Kodaira, Ann. Sc. Norm. Sup. Pisa, (3), 15 (1961), pp. 283-309. | Numdam | MR 141140 | Zbl 0108.16604

[CV] E. Calabi - E. Vesentini, On compact locally symmetric Kähler manifolds, Ann. Math., 71 (1960), pp. 472-507. | MR 111058 | Zbl 0100.36002

[Do1] J. Dodziuk, Vanishing theorems for square-integrable harmonic forms, in the volume in memory of V. K. Patodi, Indian Math. Soc. and Tata Institute. | Zbl 0479.53035

[Do2] J. Dodziuk, Vanishing theorems for square integrable harmonic forms, Proc. Indian Acad. Sci., Mat. Sci., 90 (1981), pp. 21-27. | MR 653943 | Zbl 0479.53035

[Do3] J. Dodziuk, L2 harmonic forms on complete manifolds, in: Seminar on Differential Geometry, S. T. Yau ed., Ann. of Math. Studies, 102, Princeton U.P., Princeton N.J., 1982. | Zbl 0484.53033

[Ee] J. Eells, Elliptic operators on manifolds, Proc. Summer Course in Complex Analysis, vol. 1, I.C.T.P., Trieste, 1976, pp. 95-152. | MR 482861 | Zbl 0349.58008

[EL] J. Eells - L. Lemaire, Selected topics in harmonic maps, Amer. Math. Soc., Rhode Island, 1983. | MR 703510 | Zbl 0515.58011

[ES] J. Eells - J. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86 (1964), pp. 109-160. | MR 164306 | Zbl 0122.40102

[Ga] M.P. Gaffney, Hilbert space methods in the theory of harmonic integrals, Trans. Amer. Math. Soc., 78 (1955), pp. 426-444. | MR 68888 | Zbl 0064.34303

[Gi] G. Gigante, Remarks on holomorphic vector fields on non-compact manifolds, Rend. Sem. Mat. Univ. Padova, 52 (1974), pp. 211-218. | Numdam | MR 382703 | Zbl 0311.53059

[GW] R.E. Green - H. Wu, Harmonic forms on non compact Riemannian and Kähler manifolds, Michigan Math. J., 28 (1981), pp. 63-81. | MR 600415 | Zbl 0477.53058

[Hö] L. Hörmander, Existence theorems for ∂-operator by L2 methods, Acta Math., 113 (1965), pp. 89-152. | Zbl 0158.11002

[Ka] T. Kato, Perturbation Theory for Linear Operators, 2nd ed., Springer-Verlag, Berlin -Heidelberg-New York, 1976. | MR 407617 | Zbl 0148.12601

[Ve] E. Vesentini, Lectures on Convexity of Complex Manifolds and Cohomology Vanishing Theorems, Tata Institute, Bombay, 1967. | MR 232016 | Zbl 0206.36603

[Ya] S.T. Yau, Survey on partial differential equations in differential geometry, in: Seminar on Differential Geometry, S. T. Yau ed., Ann. of Math. Studies, 102, Princeton U.P., Princeton N.J., 1982. | MR 645729 | Zbl 0478.53001

[We] R.O. Wells, Differential Analysis on Complex Manifolds, Springer-Verlag, New York-Heidelberg -Berlin, 1980. | MR 608414 | Zbl 0435.32004